MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT30015UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Reaction (2414)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A patient previously implanted with an integrity rx coronary bare metal stent queried what the stent was made of.It was reported that since having the stent implanted that itching has occurred and an occasional rash.Symptoms began within hours of having the stent implanted.The patient also started a blood thinner at the time of implant and is trying to determine if the medication or stent is causing the symptoms.The patient reports working with a dermatologist to determine the cause of itching and states that the dermatologist wanted to know what the stent was made out of.The material specifications of the stent were explained to the patient.
 
Additional Manufacturer Narrative
The patient had a dialysis stent previously implanted.The patient has no known allergies.The patient has occasional hives.The patient was given antihistamines which provided minor relief.The patient indicated that they get itchy when their phosphorus is high when on dialysis, and the symptoms started immediately after the patient was given plavix ¿ although they have continued on the prasugrel too.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8416052
Report Number9612164-2019-00862
Device Sequence Number1920892
Product Code MAF
UDI-Device Identifier00613994798497
UDI-Public00613994798497
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2019
Device Catalogue NumberINT30015UX
Device Lot Number0008699211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight63